MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33150
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.24 ml, smallbore pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer where it was reported an iv was inserted and extension tubing attached to catheter.As soon as they tried to flush the extension tubing at the site of the luer lock popped off, with assistance from their colleague they were able to attach another extension set and the iv was still working.There was patient involvement, but no adverse event reported.
 
Additional Manufacturer Narrative
The device was returned for evaluation.However, testing has not yet been completed.
 
Additional Manufacturer Narrative
The following was received for complaint investigation: one used list# mc33150, 7" (18cm) appx 0.24ml, smallbore pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer; lot# 14121383.The luer was disconnected from the tubing of the returned device.The customer's complaint was confirmed.The returned sample was found to have the male luer disconnected from the tubing.The probable cause of the separation is insufficient solvent coverage during the manufacturing assembly process.Corrected information can be found in d10, section e (throughout).Additional contact information: (b)(6).Position/department: product quality, safety.(b)(6).

Brand Name
7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21511408
Report Number9617594-2025-00393
Device Sequence Number4707818
Product Code FPA
UDI-Device Identifier00887709037441
UDI-Public(01)00887709037441(17)290801(10)14121383
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33150
Device Lot Number14121383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INTRAVENOUS LINE W/ CATHETER, MFG UNK.
Patient SexUnknown